Jeremy Quastel
Jeremy Quastel
Professor of Mathematics, University of Toronto
Verified email at math.toronto.edu
Title
Cited by
Cited by
Year
Probability distribution of the free energy of the continuum directed random polymer in 1+ 1 dimensions
G Amir, I Corwin, J Quastel
Communications on pure and applied mathematics 64 (4), 466-537, 2011
5372011
Diffusion of color in the simple exclusion process
J Quastel
Communications on Pure and Applied Mathematics 45 (6), 623-679, 1992
2131992
The one-dimensional KPZ equation and its universality class
J Quastel, H Spohn
Journal of Statistical Physics 160 (4), 965-984, 2015
1442015
Diffusion processes in composite porous media and their numerical integration by random walks: Generalized stochastic differential equations with discontinuous coefficients
EM LaBolle, J Quastel, GE Fogg, J Gravner
Water Resources Research 36 (3), 651-662, 2000
1422000
Introduction to KPZ
J Quastel
Current developments in mathematics 2011 (1), 2011
1402011
The intermediate disorder regime for directed polymers in dimension
T Alberts, K Khanin, J Quastel
Annals of Probability 42 (3), 1212-1256, 2014
1152014
Diffusion theory for transport in porous media: Transition‐probability densities of diffusion processes corresponding to advection‐dispersion equations
EM LaBolle, J Quastel, GE Fogg
Water Resources Research 34 (7), 1685-1693, 1998
1001998
Fluctuation exponent of the KPZ/stochastic Burgers equation
M Balázs, J Quastel, T Seppäläinen
Journal of the American Mathematical Society 24 (3), 683-708, 2011
96*2011
The KPZ fixed point
K Matetski, J Quastel, D Remenik
arXiv preprint arXiv:1701.00018, 2016
942016
The continuum directed random polymer
T Alberts, K Khanin, J Quastel
Journal of Statistical Physics 154 (1), 305-326, 2014
912014
A class of growth models rescaling to KPZ
M Hairer, J Quastel
Forum of Mathematics, Pi 6, 2018
902018
Renormalization fixed point of the KPZ universality class
I Corwin, J Quastel, D Remenik
Journal of Statistical Physics 160 (4), 815-834, 2015
842015
Effect of noise on front propagation in reaction-diffusion equations of KPP type
C Mueller, L Mytnik, J Quastel
Inventiones mathematicae 184 (2), 405-453, 2011
782011
Large deviations for the symmetric simple exclusion process in dimensions d≥ 3
J Quastel, F Rezakhanlou, SRS Varadhan
Probability theory and related fields 113 (1), 1-84, 1999
701999
Intermediate disorder regime for directed polymers in dimension 1+ 1
T Alberts, K Khanin, J Quastel
Physical review letters 105 (9), 090603, 2010
56*2010
Internal DLA and the Stefan problem
J Gravner, J Quastel
Annals of probability 28 (4), 1528-1562, 2000
562000
Airy processes and variational problems
J Quastel, D Remenik
Topics in percolative and disordered systems, 121-171, 2014
552014
Endpoint distribution of directed polymers in 1+ 1 dimensions
GM Flores, J Quastel, D Remenik
Communications in Mathematical Physics 317 (2), 363-380, 2013
552013
Continuum statistics of the Airy 2 process
I Corwin, J Quastel, D Remenik
Communications in Mathematical Physics 317 (2), 347-362, 2013
542013
Lattice gases, large deviations, and the incompressible Navier-Stokes equations
J Quastel, HT Yau
Annals of mathematics, 51-108, 1998
541998
The system can't perform the operation now. Try again later.
Articles 1–20